Sampling of Discontinuous Dirac Systems

Articles > Article ยท 2013

Authors: M. M. THARWAT, Ahmet YILDIRIM, A. H. BHRAWY

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, Journal Indexed in SCI Expanded, International, 2013, vol 34, pp 323-348

DOI: 10.1080/01630563.2012.693565

Summary

In this article, we study discontinuous regular Dirac systems with transmission conditions at the point of discontinuity. We study briey the spectral analysis of problem as Levitan and Sargsjan [23]. In the special case, when our problem is continuous, the obtained results coincide with the corresponding results in Abd-Alla and Annaby [1] and Zayed and Garcia [30]. We derive sampling representations for transforms whose kernels are either solutions or Green's functions.

View details